# SDR SIMA20131103002

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 27,130 hours, 24,555 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD 1 LOW IN FLIGHT.  TRANSFER HYD FLUID IAW EM-29-023. DIVERTED.  NO LEAKS NOTED, OK FOR RETURN TO SERVICE.
